May 8, 2000
I'm a 43-year-old male, living with aids for three years. I've had pneumonia, tuberculosis and other minor o.i. i started on a crix-biovir regimen, but couldn't stand it. My doctor changed for viracept-biovir approach, but side effects were turning my life into rubbish. A month ago I decided to stop the treatment WITHOUT telling my doctor. I finally told him and he's putting in a low-dose crixivan , norvir and biovir regimen. When I stopped, my vl read 16K and my CD4 156 ( The best I've had since). Does it make sense????
Response from Dr. Holodniy
I am not clear on the numbers. What were your pre-treatment numbers, relative to this last set? How long were you on the respective regimens? Given those numbers and your history, you need to be on some regimen that you can tolerate.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get HIV From Licking Genital?
- HIV Test After Receiving Oral Sex
- Odds Of Getting HIV Unprotected Oral Sex Without Ejaculation
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.